<p dir="ltr">Star, I am no expert, but I have been on Suboxone 3x. I always was told that if I took a SAO while on Sub that was a relapsed. ( drug rehabs)  so anyways that is how I have gone on and off.  You are on such a low amount,  I would test it, the thing is no matter how low your dose is (speaking from experience) it is still hard for opiots to break through.  When I was on Sub I could go 3 days before I felt anything near a detox, much of the time I actually forgot to take my Sub. But even after 2-3 days I would not get a buzz off opiots! It was very frustrating to me. I am an addict and I wanted to get that feeling. Anyway this is my suggestion,  go as long as you can without the Sub, from my experience I don't feel any withdrawal for 3-4 days But everyone is different, so when you feel the slightest detox take these SAOs, just watch out for the Tylenol and Ibuprofen that can kill your liver.  Anyways, take the SAOs get off the Sub for as long as possible then do your treatment.  It does matter how long you are off Sub (from whatvibubderstand) So stay off as long as you can. I believe Eric Taub when he tells me even a low dose of sub, can keep the ibogaine from clearing your receptors.  I love you, and I just want the best for you. I consider you my friend,  and I deeply care about you. Keep me posted. And its so AWSOME that you were able to quit the valium, benzos are more dangerous then opiots. Your doing a great job! And your an insperation. <br>

Lotsof Love,  Val</p>
<div class="gmail_quote">On Sep 25, 2013 6:57 PM, "Jim Hadey3" <<a href="mailto:jimhadey3@gmail.com">jimhadey3@gmail.com</a>> wrote:<br type="attribution"><blockquote class="gmail_quote" style="margin:0 0 0 .8ex;border-left:1px #ccc solid;padding-left:1ex">
<div dir="ltr"><div><br></div><div>Hi Star,<br></div><div><br></div><div>You gave us some good info, oh man did I get the heaves on 18.3 or 1.5gm.  I almost went to the hospital but called a bud and she said quit drinking water for 24 hours and it worked - thank God.</div>

<div><br></div><div>I once took something like a mini dose, less than a 1 grammer, and was sick as hell.  But I took it while in a very bad mood.  Never take it when your in a bad mood.  But anyway I have heard if you take too small of a dose you go through a w/d and sickness, just from what I heard.</div>

<div><br></div><div>I have tapered two or three times in my life.  You got to get very low and it seemed that catapress may of helped for it got me feeling week and I was driving to FL.  Imodium or better yet if you can get Lomotil it can help somewhat.  It seems sometime I can not cut down a speak and other times I can and had very little pain and suffering.  Oh I hope I never have to go through w/d again.</div>

<div><br></div><div>Best,</div><div><br></div><div>  - JIM</div><div><br></div></div><div class="gmail_extra"><br><br><div class="gmail_quote">On Wed, Sep 25, 2013 at 8:34 PM, star ray <span dir="ltr"><<a href="mailto:earthshealing@hotmail.com" target="_blank">earthshealing@hotmail.com</a>></span> wrote:<br>

<blockquote class="gmail_quote" style="margin:0 0 0 .8ex;border-left:1px #ccc solid;padding-left:1ex">


<div><div dir="ltr"><font color="#7030a0" face="Comic Sans MS"><br>I have done ibogaine a few times and the ONLY time I had no nausea was when I took it with Benadryl,  it was a miracle.  It blocks some receptors in the stomach, that is as much as I know.  I was at the peak of the experience and i was like "WOW, no nausea at all" Sorry to be disgusting but I always have trouble with my bowels,  passed some parasites... it kills them, it is amazing, amazing stuff for healing the body. IN ADDITION my liver enzymes have been normal since my last treatment 2 1/2 years ago and my viral load (I have hep c) has remained low,  So i was mostly treating for my liver in the past.  I never had a heavy duty addiction problem, to some it might not seem to be a problem, to me it did .. oh whatever!! :)  I screwed up bottom line, due to body pain.<br>

Yes Val, I have 40 vicoprohen, hopefully that will do it,  and I have some ultram so I can switch over, I have the date set to stop sub.. 11-20, although that could change as I also have a right to change my mind .....hahahah......I may do some TA boosters instead,  I am still contemplating it... UGH, I hate boosters..........who knows maybe i can keep tapering down to nothing before then, that is my plan.  I would like to only take a 1/2 dose of HCL and maybe some boosters after.  With the small amount that i am on, which may be smaller (.25 mg presently)  by the time I get off. I think this might work, any comments would be appreciated. Most people jump off at 1 mg,  ALL i can say is NEVER AGAIN<br>

 <br>peace to all STAR</font><br>                                       </div></div>
<br><br>
  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-<br>
(][%]  :: <a href="http://mindvox.com/mailman/listinfo/ibogaine" target="_blank">http://mindvox.com/mailman/listinfo/ibogaine</a> ::  [%][)<br>
  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-<br>
<br></blockquote></div><br></div>
<br><br>
  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-<br>
(][%]  :: <a href="http://mindvox.com/mailman/listinfo/ibogaine" target="_blank">http://mindvox.com/mailman/listinfo/ibogaine</a> ::  [%][)<br>
  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-<br>
<br></blockquote></div>